# SDR ERAA20120127

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85711802005
- Condition: Corroded
- Location: Rt Wing
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRESS PANEL HAS CORROSION UNDER COUNTERSINK SCREW HOLES.  REPLACED RIGHT STRESS PANEL 85711802-005.
